Подписаться
Wing-Sum Cheung
Wing-Sum Cheung
Подтвержден адрес электронной почты в домене hku.hk
Название
Процитировано
Процитировано
Год
Some new nonlinear inequalities and applications to boundary value problems
WS Cheung
Nonlinear Analysis: Theory, Methods & Applications 64 (9), 2112-2128, 2006
1372006
Discrete non-linear inequalities and applications to boundary value problems
WS Cheung, J Ren
Journal of Mathematical Analysis and Applications 319 (2), 708-724, 2006
1132006
On the existence of periodic solutions for p-Laplacian generalized Liénard equation
WS Cheung, J Ren
Nonlinear Analysis: Theory, Methods & Applications 60 (1), 65-75, 2005
972005
On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation
P Cerone, WS Cheung, SS Dragomir
Computers & Mathematics with Applications 54 (2), 183-191, 2007
942007
Periodic solutions for p-Laplacian Liénard equation with a deviating argument
WS Cheung, J Ren
Nonlinear Analysis: Theory, Methods & Applications 59 (1-2), 107-120, 2004
672004
Periodic solutions for p-Laplacian Rayleigh equations
WS Cheung, J Ren
Nonlinear Analysis: Theory, Methods & Applications 65 (10), 2003-2012, 2006
652006
Sharp Cusa and Becker-Stark inequalities
CP Chen, WS Cheung
Journal of Inequalities and Applications 2011, 1-6, 2011
622011
Some new nonlinear difference inequalities and their applications
QH Ma, WS Cheung
Journal of Computational and Applied Mathematics 202 (2), 339-351, 2007
602007
Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators
NS Barnett, WS Cheung, SS Dragomir, A Sofo
Computers & Mathematics with Applications 57 (2), 195-201, 2009
592009
Some generalized Opial-type inequalities
WS Cheung
Journal of Mathematical Analysis and Applications 162 (2), 317-321, 1991
581991
On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications
WS Cheung, QH Ma
Journal of Inequalities and Applications 2005, 1-15, 2005
572005
Some new Opial-type inequalities
WS Cheung
Mathematika 37 (1), 136-142, 1990
561990
Some discrete nonlinear inequalities and applications to boundary value problems for difference equations
WS Cheung
Journal of Difference Equations and Applications 10 (2), 213-223, 2004
542004
Generalizations of Hölder's inequality
WS Cheung
International Journal of Mathematics and Mathematical Sciences 26, 7-10, 2001
482001
Positive periodic solution of second-order neutral functional differential equations
WS Cheung, J Ren, W Han
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3948-3955, 2009
462009
Sharpness of Wilker and Huygens type inequalities
CP Chen, WS Cheung
Journal of Inequalities and Applications 2012, 1-11, 2012
442012
A variant of Jessen's inequality and generalized means
WS Cheung, A Matković, J Pečarić
Journal of inequalities in pure and applied mathematics, 2006
402006
Positive solution for m-point boundary value problems
WS Cheung, J Ren
Journal of Mathematical Analysis and Applications 303 (2), 565-575, 2005
402005
On Opial-type inequalities in two variables
WS Cheung
Aequationes Mathematicae, 1989
401989
Bohr's inequalities for Hilbert space operators
WS Cheung, J Pečarić
Journal of mathematical analysis and applications 323 (1), 403-412, 2006
392006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20